MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
First name: unknown/not provided.Not applicable, as lens was removed/replaced in the initial surgery.Not applicable, as lens was removed/replaced in the initial surgery.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens was cracked and had to be cut out and replaced with another lens of the same model.There was a delay in the procedure but no sutures or vitrectomy were required.Requests were made for additional information but no response has been received.No additional information was received.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
 
Additional Manufacturer Narrative
Additional information/correction: additional information was received with provided the complaint reporters name as kimberly cingle.It was also reported that there were no patient injuries and that the patient was doing fine following surgery in the left eye.As a result the following fields have been updated/corrected.Initial reporter: first name: (b)(6) initial reporter: last name: (b)(6) section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 04/13/2020.Section h3: device evaluated by manufacturer: yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Lens returned cut in two pieces.Loose fibers/particles were observed on lens pieces related the handling of the unit out of a sterile environment.Residues of lubricant material was also observed on lens pieces.The condition in which the sample returned is consistent with a lens that was implanted and removed.Due to the conditions of the lens returned, the complaint issue reported could not be verified.Based on the analyzed of the returned, there is no indication of product quality deficiency.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9960959
Report Number2648035-2020-00354
Device Sequence Number19547478
Product Code HQL
UDI-Device Identifier05050474514096
UDI-Public(01)05050474514096(17)241011
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2024
Device Model NumberAR40E
Device Catalogue NumberAR40E00055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/16/2020
10/25/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/11/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Date Report Sent to FDA01/01/2005